# SDR R61A201306140540

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 16,186 hours, 12,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Unknown
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE L2 DOOR UPPER LEFT LATCH INDICATOR IS NOT SHOWING FULL GREEN WHEN CLOSED.  MX PERFORMED OPS CHECK OF L2 DOOR LATCH INDICATORS IAW AMM AND OPS CHECKED GOOD.
